# SDR CA070713003

- Difficulty date: July 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,373 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Servo
- Part number: 252416314
- Condition: Leaking
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL INJECTOR SERVO ON LT ENGINE FOUND TO HAVE AN INTERNAL LEAK AND WOULD NOT SHUTDOWN PROPERLY.  SERVO WAS REMOVED AN OVERHAULED UNIT INSTALLED ENGINE GROUND RUN. (TC NR 20070713003)
